Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Had to take the morning after pill after condom broke. I’ve never taken it before so I don’t know if this is normal or not.... I took the m/a pill on the 14th June and seven days later I started bleeding, I have now been bleeding for 14 days and it shows no signs of slowing down. I was expecting my normal menstrual period on the 28th of June so it came eight days early, so if it had come on that date I would only be on day six of my period (they normally last 7-9 days). Does anyone have any experience of this? Could it be seven days of breakthrough bleeding and then a normal mistrial period straight after? How long should I let the bleeding go one before I visit my gp?
Join the discussion
Please login first.